Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 71, NWS Kansas City, MO

September 13, 20089 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Sep 13, 2008, 2:16 PM CDT for 9 counties in Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2008, 2:16 PM CDT (19:16 UTC)
Expired
Sep 13, 2008, 6:28 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MO, Chariton County, MO, Henry County, MO, Johnson County, MO, Lafayette County, MO, Macon County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 131916
FFWEAX
MOC033-041-083-101-107-121-159-175-195-140100-
/O.NEW.KEAX.FF.W.0071.080913T1916Z-080914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHARITON COUNTY IN NORTH CENTRAL MISSOURI
  EASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
  JOHNSON COUNTY IN WEST CENTRAL MISSOURI
  MACON COUNTY IN NORTH CENTRAL MISSOURI
  NORTHERN HENRY COUNTY IN WEST CENTRAL MISSOURI
  NORTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
  SALINE COUNTY IN CENTRAL MISSOURI
  SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 800 PM CDT

* AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF MODERATE RAINFALL ACROSS THE WARNED AREA. THOUGH RAINFALL  
  RATES ARE NOT EXTREME...HEAVY RAINFALL OVER THE PAST COUPLE DAYS   
  HAS SATURATED SOILS...AND A BAND OF MODERATE RAIN MOVING OVER THE  
  SAME AREA FOR THE NEXT SEVERAL HOURS WILL LEAD TO INCREASED        
  RUNOFF. THIS WILL LEAD TO FLASH FLOODING OF BOTH URBAN CENTERS AND 
  RURAL ROADS...ESPECIALLY NEAR CREEKS AND STREAMS...WHICH CANNOT    
  HOLD MUCH MORE WATER.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CONCORDIA...HIGGINSVILLE...HOLDEN...HUNTSVILLE...KNOB NOSTER...
  MACON...MARSHALL...MOBERLY...SALISBURY...SLATER...SWEET SPRINGS...
  WARRENSBURG...WHITEMAN AIR FORCE BASE...ALMA...ATLANTA...BEVIER...
  BLACKBURN...BRUNSWICK...CAIRO...CALHOUN...CALLAO...CHILHOWEE...
  CORDER...HOUSTONIA...KEYTESVILLE...KINGSVILLE...LA MONTE...
  LEETON...MALTA BEND AND URICH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 3965 9231 3935 9246 3934 9280 3925 9284
      3841 9366 3843 9404 3875 9413 3898 9389
      3932 9338 3971 9294 3971 9286 3982 9286
      3996 9275 4003 9233

$$

21
2 follow-up statements
000 
WGUS73 KEAX 132034
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
334 PM CDT SAT SEP 13 2008

MOC033-041-083-101-107-121-159-175-195-140100-
/O.CON.KEAX.FF.W.0071.000000T0000Z-080914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-LAFAYETTE MO-SALINE MO-RANDOLPH MO-
CARROLL MO-CHARITON MO-MACON MO-
334 PM CDT SAT SEP 13 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SALINE AND NORTHWESTERN
PETTIS COUNTIES IN CENTRAL MISSOURI...AND MACON...CHARITON...
SOUTHEASTERN CARROLL AND RANDOLPH COUNTIES IN NORTH CENTRAL
MISSOURI...AND EASTERN LAFAYETTE...JOHNSON AND NORTHERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 800 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF MODERATE RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR AND 
OBSERVATIONS ALSO INDICATE THAT UP TO AN INCH OF RAIN HAS FALLEN 
ACROSS THIS AREA IN THE PAST COUPLE HOURS. DEPARTMENT OF 
TRANSPORTATION OFFICIALS HAVE CLOSED MANY ROADS IN THE WARNED AREA 
IN THE PAST HOUR DUE TO HIGH WATER. DO NOT ATTEMPT TO DRIVE THROUGH 
WATER COVERED ROADWAY

HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLOODING INCLUDE...CONCORDIA...HIGGINSVILLE...
HOLDEN...HUNTSVILLE...KNOB NOSTER...MACON...MARSHALL...MOBERLY...
SALISBURY...SLATER...SWEET SPRINGS...WARRENSBURG...WHITEMAN AIR FORCE
BASE...ALMA...ATLANTA...BEVIER...BLACKBURN...BRUNSWICK...CAIRO...
CALHOUN...CALLAO...CHILHOWEE...CORDER...HOUSTONIA...KEYTESVILLE...
KINGSVILLE...LA MONTE...LEETON...MALTA BEND AND URICH.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3965 9231 3935 9246 3934 9280 3925 9284
      3841 9366 3843 9404 3875 9413 3898 9389
      3932 9338 3971 9294 3971 9286 3982 9286
      3996 9275 4003 9233

$$

21
000 
WGUS73 KEAX 132328
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT SAT SEP 13 2008

...THE FLASH FLOOD WARNING FOR PARTS OF CENTRAL AND NORTHEAST 
MISSOURI HAS BEEN REPLACED BY AN AREAL FLOOD WARNING WHICH EXTENDS 
IN TIME OF FLOODING...

MOC033-041-083-101-107-121-159-175-195-132337-
/O.CAN.KEAX.FF.W.0071.000000T0000Z-080914T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY MO-JOHNSON MO-PETTIS MO-LAFAYETTE MO-SALINE MO-RANDOLPH MO-
CARROLL MO-CHARITON MO-MACON MO-
628 PM CDT SAT SEP 13 2008

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SALINE AND
NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND MACON...
CHARITON...SOUTHEASTERN CARROLL AND RANDOLPH COUNTIES IN NORTH
CENTRAL MISSOURI...AND EASTERN LAFAYETTE...JOHNSON AND NORTHERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED BUT IS REPLACED BY AN 
AREAL FLOOD WARNING...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
WHICH COVERS THE SAME AREA BUT EXTENDS IN TIME THE THREAT OF MORE 
WIDESPREAD AND GENERAL FLOODING...AS MORE HEAVY RAINFALL WILL IMPACT 
THE AREA OVERNIGHT.

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3965 9231 3935 9246 3934 9280 3925 9284
      3841 9366 3843 9404 3875 9413 3898 9389
      3932 9338 3971 9294 3971 9286 3982 9286
      3996 9275 4003 9233

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 12:49 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Sep 13, 12:49 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1249 PM CDT SAT SEP 13 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

THE HEAVY RAINFALL EVENT CONTINUES TO BE THE FOCUS FOR DISCUSSION IN
THE SHORT TERM. THE ROBUST LOW LEVEL THETAE WAS SLOWLY WANING THIS
MORNING AS PROFILERS INDICATE THE LLJ GRADUALLY VEERING.
REGARDLESS...THE WEAKENING THETAE ADVECTION WAS BEING SUPPLEMENT BY
MODEST LOW LEVEL MOISTURE CONVERGENCE IN AN ENVIRONMENT CHARACTERIZED
BY PRECIPITABLE WATER VALUES AROUND 2.30 INCHES. THE BAND OF RAIN
OVER NWRN MO TO ERN KS WILL CONTINUE TO PROGRESS SLOWLY EAST THIS
MORNING...AND GRADUALLY DIMINISH IN AREAL COVERAGE AND INTENSITY...AS
MODELS SUGGEST THAT THE SFC AND H8 CONVERGENCE WILL GRADUALLY FADE
THROUGHOUT THE DAY. ADDITIONAL RAINFALL AMOUNTS TODAY WILL GENERALLY
BE LESS THAN ONE INCH.

ANOTHER CONCERN WAS THE POSITION OF THE FRONT BY THIS AFTN. MODELS
SUGGEST THAT THE FRONT WILL CLEAR THE CWA BEFORE ANY STRONG
CONVECTION DEVELOP ALONG THE BOUNDARY.

CONCERN FOR TONIGHT AND SUNDAY IS HEAVILY DEPENDENT UPON THE TRACK OF
THE FUTURE REMNANTS OF HURRICANE IKE. ALTHOUGH MODELS VARY SOMEWHAT
ON SPEED...THEY ARE CONSISTENT IN THE TRACK THE REMNANTS FROM NERN TX
TO SERN MO. THIS WILL PLACE THE XTRM SERN CWA ON THE OUTER FRINGES OF
THE HEAVY RAINFALL IN AN IMPRESSIVE DEFORMATION ZONE. WILL CONTINUE
THE FLOOD WATCH FOR THE XTRM SERN CWA FOR TNGT AND SUNDAY BUT CANCEL
THE WATCH EARLIER FOR THE REST OF THE CWA.

DB

&&

.AVIATION...

FOR THE 18Z TAFS...THE BANDS OF HEAVY RAIN HAVE SHIFTED SOUTHEAST OF
KMCI AND KMKC. THERE IS A BAND OF RAIN FROM SOUTHEAST KS TO
NORTHEAST MO. THE NORTHERN EDGE OF THIS BAND OF RAIN MAY REACH AS
FAR NORTH AS KMKC BY LATE AFTERNOON BUT CONFIDENCE IS LOW AT THIS
TIME SO WILL LEAVE TERMINAL DRY. THE REMNANTS OF IKE WILL LIFT
RAPIDLY NORTHEAST TONIGHT AND THE NORTHERN EDGE OF THE OUTER RAIN
BANDS MAY REACH THE SOUTHERN SECTION OF KANSAS CITY AFTER
MIDNIGHT...SO WILL THROW VCSH IN THE TAF. OTHERWISE...NO VFR
VISIBILITIES AND MVFR CEILINGS FOR THIS AFTERNOON. WITH DRIER AIR
MOVING IN FROM THE WEST ANTICIPATE SCATTERING OUT THE STRATUS DECK
THIS EVENING. BY TOMORROW MORNING MVFR CEILINGS ARE EXPECTED TO MOVE
IN FROM THE NORTHWEST AHEAD OF AN UPPER LEVEL SYSTEM AS WELL AS
SPREADING NORTH FROM REMNANTS OF IKE.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 PM SATURDAY FOR MOZ023-MOZ024-MOZ028-MOZ029-
     MOZ030-MOZ037.

     FLOOD WATCH UNTIL 7 PM SUNDAY FOR MOZ017-MOZ025-MOZ031-MOZ032-
     MOZ033-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

KS...FLOOD WATCH UNTIL 7 PM SATURDAY FOR KSZ057-KSZ103-KSZ104-KSZ105.

     FLOOD WATCH UNTIL 7 PM SUNDAY FOR KSZ060.
Hazardous weather outlook, Sep 13, 1:02 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CDT SAT SEP 13 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
102 PM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE RAIN...HEAVY AT TIMES...WILL BE CONFINED TO AREAS GENERALLY
SOUTHEAST OF A PAOLA KANSAS TO KIRKSVILLE LINE THIS AFTERNOON AND
EVENING. ISOLATED THUNDERSTORMS MAY BE EMBEDDED WITHIN THE
RAIN...BUT THE STORMS WILL NOT BE SEVERE.

THE REMNANTS OF HURRICANE IKE WILL LIFT NORTHEAST AND INTO NORTHWEST ARKANSAS
BY LATE TONIGHT. THE CURRENT TRACK SUGGESTS THAT ADDITIONAL HEAVY
RAINFALL IS POSSIBLE TONIGHT...MAINLY SOUTH OF A LINE FROM MOUND CITY
KANSAS TO MOBERLY. A FEW THUNDERSTORMS ARE ALSO POSSIBLE...BUT THE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE REMNANTS OF HURRICANE IKE WILL MOVE INTO EXTREME SOUTHEASTERN
MISSOURI ON SUNDAY. THIS WILL CONTINUE TO PROVIDE A THREAT OF HEAVY
RAIN FOR AREAS SOUTH OF A LINE FROM MOUND CITY KANSAS TO BOONVILLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SPOTTERS ARE ENCOURAGED TO
RELAY RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW
ENFORCEMENT.

MJ

In the hours before

Local storm report, Sep 13, 12:05 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1205 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      2 S POLO                39.52N 94.04W
09/13/2008                   RAY                MO   LAW ENFORCEMENT

            PRICE DRIVE NEAR HIGHWAY 13 WAS WASHED OUT DUE TO FLASH
            FLOODING. ONE CAR WAS REPORTED SWEPT OFF THE ROAD, WITH
            THE DRIVER OK.

&&

GAMIS
Local storm report, Sep 13, 12:12 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLOOD            4 NW DRESDEN            38.79N 93.40W
09/13/2008                   PETTIS             MO   TRAINED SPOTTER

            MINOR FLOODING OF HIGHWAY 127 AND DRAKE ROAD

&&

21
Local storm report, Sep 13, 1:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FLOOD            2 NE RICHMOND           39.30N 93.95W
09/13/2008                   RAY                MO   PUBLIC

            SEVERAL ROADS AND FIELDS UNDER WATER ALONG THE CROOKED
            RIVER

&&

21
Local storm report, Sep 13, 2:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
213 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     FLOOD            POTTER                  39.43N 95.15W
09/13/2008                   ATCHISON           KS   LAW ENFORCEMENT

            HIGH WATER CAUSED 230TH STREET TO BE CLOSED.

&&

GAMIS
Local storm report, Sep 13, 2:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
215 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     FLOOD            S NEW BOSTON            39.95N 92.88W
09/13/2008                   LINN               MO   LAW ENFORCEMENT

            HIGH WATER CAUSED 129TH HIGHWAY TO BE CLOSED.

&&

GAMIS
Local storm report, Sep 13, 2:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     FLOOD            UNIONVILLE              40.48N 93.00W
09/13/2008                   PUTNAM             MO   LAW ENFORCEMENT

            NINE ROADS ARE CLOSED IN THE UNIONVILLE AREA DUE TO HIGH
            WATER.

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:00 PM CDTAreal Flood AdvisoryEAXAdair, Grundy, Linn, Sullivan6 hr
Sep 12, 7:09 PM CDTFlash Flood WarningEAXClay, Jackson, Ray6 hr
Sep 12, 7:40 PM CDTFlash Flood WarningEAXAdair, Linn, Putnam, Schuyler, Sullivan14 hr
Sep 12, 8:20 PM CDTRiver Flood WarningEAXChariton, Macon5 days
Sep 12, 8:48 PM CDTFlash Flood WarningEAXCaldwell, Carroll, Grundy, Jackson, Linn, Livingston and 1 more12 hr
Sep 12, 10:02 PM CDTRiver Flood WarningEAXRay55 hr
Sep 12, 11:06 PM CDTAreal Flood WarningEAXCooper, Howard, Pettis11 hr
Sep 12, 11:09 PM CDTAreal Flood WarningEAXCarroll, Lafayette11 hr
Sep 13, 12:14 AM CDTRiver Flood WarningEAXJackson8 hr
Sep 13, 12:23 AM CDTFlash Flood WarningEAXClay, Platte6 hr
Sep 13, 12:32 AM CDTRiver Flood WarningEAXClay, Ray33 hr
Sep 13, 12:44 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler67 hr
Sep 13, 12:46 AM CDTFlash Flood WarningEAXClay, Jackson, Ray5 hr
Sep 13, 1:15 AM CDTRiver Flood WarningEAXClay, Platte14 hr
Sep 13, 1:25 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Sep 13, 1:25 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Sep 13, 2:34 AM CDTFlash Flood WarningEAXCaldwell, Daviess, DeKalb, Grundy, Harrison, Livingston and 3 more7 hr
Sep 13, 3:13 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Caldwell, Clinton, DeKalb, Gentry and 6 more3 hr
Sep 13, 3:45 AM CDTRiver Flood WarningEAXDaviess, Livingston50 hr
Sep 13, 3:45 AM CDTRiver Flood WarningEAXPlatte3 days
Sep 13, 5:07 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Clinton, DeKalb, Gentry, Harrison and 3 more24 hr
Sep 13, 5:42 AM CDTFlash Flood WarningEAXBuchanan, Caldwell, Cass, Clay, Clinton, DeKalb and 3 more6 hr
Sep 13, 6:08 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray42 hr
Sep 13, 6:08 AM CDTRiver Flood WarningEAXBuchanan41 hr
Sep 13, 6:31 AM CDTFlash Flood WarningEAXAdair, Chariton, Linn, Macon, Schuyler6 hr
Sep 13, 8:29 AM CDTRiver Flood WarningEAXPlatte3 days
Sep 13, 9:05 AM CDTAreal Flood WarningEAXCaldwell, Carroll, Chariton, Daviess, Grundy, Lafayette and 3 more12 hr
Sep 13, 9:09 AM CDTRiver Flood WarningEAXGrundy, Livingston18 hr
Sep 13, 9:28 AM CDTAreal Flood WarningEAXAdair, Chariton, Grundy, Harrison, Linn, Macon and 4 more24 hr
Sep 13, 9:39 AM CDTRiver Flood WarningEAXDaviess, Gentry31 hr
Sep 13, 9:59 AM CDTRiver Flood WarningEAXClay, Jackson, Ray30 hr
Sep 13, 9:59 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline48 hr
Sep 13, 9:59 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline3 days
Sep 13, 9:59 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
Sep 13, 9:59 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Sep 13, 10:18 AM CDTAreal Flood WarningEAXCooper, Howard, Pettis8 hr
Sep 13, 10:37 AM CDTRiver Flood WarningEAXCarroll, Chariton8 days
Sep 13, 12:20 PM CDTAreal Flood AdvisoryEAXBates, Cass, Chariton, Henry, Howard, Johnson and 5 more6 hr
Sep 13, 1:13 PM CDTRiver Flood WarningEAXJohnson, Pettis63 hr
Sep 13, 1:13 PM CDTRiver Flood WarningEAXCooper, Saline7 days
Sep 13, 2:20 PM CDTRiver Flood WarningEAXCass, Henry, Johnson50 hr
Sep 13, 3:26 PM CDTRiver Flood WarningEAXCooper55 hr
Sep 13, 3:26 PM CDTRiver Flood WarningEAXHoward38 hr
Sep 13, 6:14 PM CDTAreal Flood WarningEAXBates, Cass, Chariton, Cooper, Henry, Howard and 5 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.